DSpace
 

Academic Knowledge Archives of Gunma Institutes >
群馬大学(Gunma University) >
10 教育学部 >
0003 群馬大学教育学部紀要 自然科学編 >
第52巻 (2004) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10087/929

Title: 連続辺のヘロン三角形について
Other Titles: On the Heron Triple (n+1, n, n-1)
Authors: 村崎, 武明
Issue Date: 2004
Publisher: 群馬大学教育学部
Citation: 群馬大学教育学部紀要 自然科学編. 52, 9-15 (2004)
URI: http://hdl.handle.net/10087/929
Appears in Collections:第52巻 (2004)

Files in This Item:

File Description SizeFormat
ares052009.pdf178.03 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

DSpace Software Copyright © 2002-2010  Duraspace - Feedback